# SDR ASAA0873780

- Difficulty date: November 17, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 31,456 hours, 13,786 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 14A60752
- Condition: Worn
- Location: L1 Door
- Component: L1 Door
- Component part number: 141A61503
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS AT 1435Z THAT MAIN CABIN DOOR OPEN LOCK WILL NOT RELEASE.  CLEANED AND LUBED GUST LOCK LEVER OPS CHECK GOOD HOWEVER IT IS REPORTED INTERMITTENT.  FOUND MECHANISM BINDING DUE TO WORN BUSHINGS AND GENERAL DETERIORATION.  REMOVED FWD GUIDE ARM ASSY AND INSTALLED NEW GUIDE ARM ASSY PER MM 52 11 21 000 802 AND MM 52 11 21 400 802.  DOOR OPERATES SMOOTHLY AND NEW GUST LOCKS AND RELEASES NORMALLY.  OKAY FOR CONTINUED SERVICE.
